# SDR CA140221001

- Difficulty date: February 20, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172R
- Aircraft time: 3,418 hours
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1A170E
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Part number: 991059111RX
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

(CAN) ALTERNATOR LOW OUTPUT CAUSING LOW VOLTAGE WARNING LIGHT TO ILLUMINATE INTERMITTENTLY.  ALTERNATOR REPLACED.
